Alessio Figalli
Alessio Figalli
Verified email at - Homepage
Cited by
Cited by
The power of quantum neural networks
A Abbas, D Sutter, C Zoufal, A Lucchi, A Figalli, S Woerner
Nature Computational Science 1 (6), 403-409, 2021
A mass transportation approach to quantitative isoperimetric inequalities
A Figalli, F Maggi, A Pratelli
Inventiones mathematicae 182 (1), 167-211, 2010
Global-in-time weak measure solutions and finite-time aggregation for nonlocal interaction equations
JA Carrillo, M DiFrancesco, A Figalli, T Laurent, D Slepèev
Existence and uniqueness of martingale solutions for SDEs with rough or degenerate coefficients
A Figalli
Journal of Functional Analysis 254 (1), 109-153, 2008
Isoperimetry and stability properties of balls with respect to nonlocal energies
A Figalli, N Fusco, F Maggi, V Millot, M Morini
Communications in Mathematical Physics 336, 441-507, 2015
The Monge–Ampère equation and its applications
A Figalli
The Monge–Ampère equation and its link to optimal transportation
G De Philippis, A Figalli
Bulletin of the American Mathematical Society 51 (4), 527-580, 2014
The optimal partial transport problem
A Figalli
Archive for rational mechanics and analysis 195 (2), 533-560, 2010
Bootstrap regularity for integro-differential operators and its application to nonlocal minimal surfaces
BB Barrera, A Figalli, E Valdinoci
arXiv preprint arXiv:1202.4606, 2012
The mathematical theories of diffusion: nonlinear and fractional diffusion
JA Carrillo, M del Pino, A Figalli, G Mingione, JL Vázquez, JL Vázquez
Nonlocal and Nonlinear Diffusions and Interactions: New Methods and …, 2017
Regularity of solutions to the parabolic fractional obstacle problem
L Caffarelli, A Figalli
Journal für die reine und angewandte Mathematik (Crelles Journal) 2013 (680 …, 2013
Non-local gradient dependent operators
C Bjorland, L Caffarelli, A Figalli
Advances in Mathematics 230 (4-6), 1859-1894, 2012
W2,1 regularity for solutions of the Monge–Ampère equation
G De Philippis, A Figalli
Inventiones mathematicae 192 (1), 55-69, 2013
Optimal transportation on non-compact manifolds
A Fathi, A Figalli
Israel Journal of Mathematics 175, 1-59, 2010
Nonlocal tug‐of‐war and the infinity fractional Laplacian
C Bjorland, L Caffarelli, A Figalli
Communications on Pure and Applied Mathematics 65 (3), 337-380, 2012
A refined Brunn–Minkowski inequality for convex sets
A Figalli, F Maggi, A Pratelli
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (6), 2511-2519, 2009
A new transportation distance between non-negative measures, with applications to gradients flows with Dirichlet boundary conditions
A Figalli, N Gigli
Journal de mathématiques pures et appliquées 94 (2), 107-130, 2010
When is multidimensional screening a convex program?
A Figalli, YH Kim, RJ McCann
Journal of Economic Theory 146 (2), 454-478, 2011
Mass transportation on sub-Riemannian manifolds
A Figalli, L Rifford
Geometric and functional analysis 20, 124-159, 2010
Transport Maps for -Matrix Models and Universality
F Bekerman, A Figalli, A Guionnet
Communications in mathematical physics 338 (2), 589-619, 2015
The system can't perform the operation now. Try again later.
Articles 1–20